MAUDE Adverse Event Report: CONFORMIS, INC IUNI G2; UNICONDYLAR KNEE REPLACEMEMENT SYSTEM

CONFORMIS, INC IUNI G2; UNICONDYLAR KNEE REPLACEMEMENT SYSTEM
Catalog Number UKA-111-1111
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the 8 mm poly insert would not engage on posterior lip.The 6 mm poly insert was implanted to complete the case.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the 8 mm poly insert would not engage on posterior lip.The 6 mm poly insert was implanted to complete the case.
 
Additional Manufacturer Narrative
It was reported that the 8mm poly insert would not engage on posterior lip.The first 6mm poly insert was attempted with the same results.The second 6mm poly provide with the kit was implanted to complete the case.Review of the device history record indicates that the device was manufactured to specification.Returned device evaluation: the 8mm and 6 mm sized poly inserts were returned for evaluation.Review indicates that the inserts were manufactured to specification.The inserts showed clear marks of the posterior edge of the tray about 5mm inbound of the edge of the poly.Observation suggest that the insert was likely resting on the top of the posterior tray rather than engaged with the posterior interlock while impacting.The anterior interlock is also deformed in a way that would suggest the poly was not sitting flush with the tray with the posterior interlock engaged when the insert was impacted.
 
Event or Problem Description
It was reported that the 8mm poly insert would not engage on posterior lip.The first 6mm poly insert was attempted with the same results.The second 6mm poly provide with the kit was implanted to complete the case.

Brand Name
IUNI G2
Common Device Name
UNICONDYLAR KNEE REPLACEMEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC
600 technology park drive
billerica MA 01821
MDR Report Key7148614
Report Number3004153240-2017-00281
Device Sequence Number1276792
Product Code HSX
UDI-Device IdentifierM572UKA1111111031
UDI-Public+M572UKA1111111031
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2018
Device Catalogue NumberUKA-111-1111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR